2017
Том 69
№ 4

All Issues

Volume 26, № 2, 1974

Article (Ukrainian)

Approximate solution of a generalized Cauchy problem by the method of averaging functional corrections

Vityuk A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 152–160

Article (Ukrainian)

On abscissas of convergence of a Dirichlet series and its Newton majorant

Geche F. I., Onipchuk S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 161–168

Article (Ukrainian)

Multiplicative representations of some bisymmetric matrix functions

Godich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 169–178

Article (Ukrainian)

Application of Rodeigues-Hamilton and Cayley-Klein parameters to the problem of the motion of a heavy rigid body around a fixed point

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 179–187

Article (Ukrainian)

On superpositions of some entire functions

Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 188–195

Article (Ukrainian)

Some questions connected with equations of superneutral type with a small deviation

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 196–204

Article (Ukrainian)

Approximation of certain classes of periodic functions of two variables by linear methods of summation of their Fourier series

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 205–215

Article (Ukrainian)

On the construction, for the functions si x and $\Phi (x) = (2/\sqrt \pi )\int\limits_0^x {e^{ - t2} dt}$, of polynomials which approximate them almost as well as the best approximations

Stolyarchuk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 216–226

Article (Ukrainian)

The averaging method for a class of stochastic differential equations

Baynov D. D., Stoyanov I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 227–236

Article (Ukrainian)

A controllable branching process

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 237–243

Article (Ukrainian)

Riemann-Hilbert problem with nonzero index for n-connected circular domain

Dunduchenko L. Ye., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 243–248

Article (Ukrainian)

Direct decompositions of pairs of finitely generated abelian groups

Zhilinskaya Z. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 248–250

Article (Ukrainian)

On the completeness of the system of confluent hypergeometric functions in analytic spaces

Kushnirchuk I. F., Olynyk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 250–253

Article (Ukrainian)

On the error estimate in the solution of equations of the first kind

Malanyuk L. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 253–255

Article (Ukrainian)

On the asymptotic behavior of unbounded solutions of a system of integral equations with a difference kernel

Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 256–259

Article (Ukrainian)

The structure constants of character algebras of p-groups

Polyak S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 259–265

Article (Ukrainian)

Construction of approximate solutions of two linear differential equations with periodic coefficients

Senik P. M., Senik S. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 265–268

Article (Ukrainian)

A method of lexicogeaphic search for solutions of discrete convex programming problems

Chervak Yu. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 269–272

Article (Ukrainian)

The D-property of a measurable function

Shmidov F. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 272–274

Article (Ukrainian)

Conjugate functions and analytic functions of two complex variables

Lopatina T. M., Shneyerson M. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 275–279

Article (Ukrainian)

Hilbert boundary value problem on a Riemann surface with boundary in the class of generalized functions and differentials

Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 279–282